American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(12J20) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 15 of 15 found      Go to page: 1

[1] Jan Draisma and Bart Frenk. Tropically unirational varieties. Contemporary Mathematics 589 (2013) 109-123.
Book volume table of contents
View Article: PDF

[2] Guillaume Duval. Valuations and differential Galois groups. Memoirs of the AMS 212 (2011) MR 2839103.
Book volume table of contents   

[3] Andrei S. Rapinchuk, Louis Rowen and Yoav Segev. Nonabelian free subgroups in homomorphic images of valued quaternion division algebras. Proc. Amer. Math. Soc. 134 (2006) 3107-3114. MR 2231891.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Hans H. Brungs and Joachim Gräter. Trees and valuation rings. Trans. Amer. Math. Soc. 352 (2000) 3357-3379. MR 1653339.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Sam Northshield. On iterates of Möbius transformations on fields. Math. Comp. 70 (2001) 1305-1310. MR 1710202.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] E. Muñoz Garcia. Hölder absolute values are equivalent to classical ones. Proc. Amer. Math. Soc. 127 (1999) 1967-1971. MR 1487331.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Antonio José Engler and Jochen Koenigsmann. Abelian subgroups of pro-$p$ Galois groups. Trans. Amer. Math. Soc. 350 (1998) 2473-2485. MR 1451599.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Ron Brown. Automorphisms and isomorphisms of real Henselian fields . Trans. Amer. Math. Soc. 307 (1988) 675-703. MR 940222.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Robert Bieri and John R. J. Groves. A rigidity property for the set of all characters induced by valuations . Trans. Amer. Math. Soc. 294 (1986) 425-434. MR 825713.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Joachim von zur Gathen. Hensel and Newton methods in valuation rings . Math. Comp. 42 (1984) 637-661. MR 736459.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] S. S. Holland. Erratum to: ``$\sp{\ast} $-valuations and ordered $\sp{\ast} $-fields'' . Trans. Amer. Math. Soc. 267 (1981) 333. MR 621992.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Samuel S. Holland. $\sp{\ast} $-valuations and ordered $\sp{\ast} $-fields . Trans. Amer. Math. Soc. 262 (1980) 219-243. MR 583853.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Norman L. Alling. Primary ideals in rings of analytic functions . Proc. Amer. Math. Soc. 53 (1975) 423-427. MR 0383082.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Manfred Knebusch. Real closures of semilocal rings, and extension of real places. Bull. Amer. Math. Soc. 79 (1973) 78-81. MR 0354626.
Abstract, references, and article information   
View Article: PDF

[15] Ron Brown and Hoyt D. Warner. Quadratic extensions of linearly compact fields . Trans. Amer. Math. Soc. 163 (1972) 379-399. MR 0294307.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 15 of 15 found      Go to page: 1